# SDR AWXA0000744

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65719691
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT INBD MID FLAP L/E HAS DENT THAT IS OUT OF LIMITS.  REMOVED DAMAGE IAW 737 SRM 57-50-4 FIG 3, FABED REPAIR PARTS IAW SRM 57-50-4, AND INSTALLED REPAIR IAW SRM 57-50-4 AND 51-30-2.
